# SDR 05FDEA01610

- Difficulty date: June 15, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727-200
- Aircraft serial: 21394
- Aircraft time: 42,950 hours, 30,230 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING N00525, FOUND RT WING UPPER STRINGER NR 10 CRACKED AT WS 686.5 RIB BOLT.  REPAIRED STRINGER PER FED EX EA 7-5710-86308.
